# SDR FDEA201606262147

- Difficulty date: June 26, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N885FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41064
- Aircraft time: 19,040 hours, 2,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  OVERHEAD EMERGENCY LIGHTS RELAMPED IAW MM 33-50-00-02.
